# SDR 2000ZZZX759

- Difficulty date: November 20, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N104LN
- Make and model: Snias AS350B3
- Aircraft serial: 3134
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider Gear
- Part number: 350A33200405
- Condition: Worn
- Location: Tail Rotor
- Part time: 317 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY BETWEEN SLIDER AND CONTROL TUBE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
